Soient
Let
Révisé le :
Accepté le :
Publié le :
Mots-clés : weak
@article{JTNB_2017__29_1_217_0, author = {Ozeki, Yoshiyasu}, title = {Lattices in potentially semi-stable representations and weak $(\varphi ,\hat{G})$-modules}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {217--241}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {29}, number = {1}, year = {2017}, doi = {10.5802/jtnb.977}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.977/} }
TY - JOUR AU - Ozeki, Yoshiyasu TI - Lattices in potentially semi-stable representations and weak $(\varphi ,\hat{G})$-modules JO - Journal de théorie des nombres de Bordeaux PY - 2017 SP - 217 EP - 241 VL - 29 IS - 1 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.977/ DO - 10.5802/jtnb.977 LA - en ID - JTNB_2017__29_1_217_0 ER -
%0 Journal Article %A Ozeki, Yoshiyasu %T Lattices in potentially semi-stable representations and weak $(\varphi ,\hat{G})$-modules %J Journal de théorie des nombres de Bordeaux %D 2017 %P 217-241 %V 29 %N 1 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.977/ %R 10.5802/jtnb.977 %G en %F JTNB_2017__29_1_217_0
Ozeki, Yoshiyasu. Lattices in potentially semi-stable representations and weak $(\varphi ,\hat{G})$-modules. Journal de théorie des nombres de Bordeaux, Tome 29 (2017) no. 1, pp. 217-241. doi : 10.5802/jtnb.977. https://www.numdam.org/articles/10.5802/jtnb.977/
[1] Représentations
[2] Représentations galoisiennes
[3] Construction des représentations
[4] Crystalline representations and
[5] Compatibility of Kisin modules for different uniformizers (http://arxiv.org/abs/1302.1888, to appear in Journal für die reine und angewandte Mathematik)
[6] Torsion
[7] On lattices in semi-stable representations: A proof of a conjecture of Breuil, Compos. Math., Volume 144 (2008) no. 1, pp. 61-88 | DOI
[8] A note on lattices in semi-stable representations, Math. Ann., Volume 346 (2010) no. 1, pp. 117-138 | DOI
[9] Lattices in filtered
[10] On Galois equivariance of homomorphisms between torsion potentially crystalline representations (http://arxiv.org/abs/1304.2095v3)
Cité par Sources :